# SDR FDEA201109033649

- Difficulty date: September 3, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL EDGE AREA HAS IMPACT DAMAGED. THE DAMAGED AREA IS OVER 10% OF FLOOR PANEL AND IS OUT OF THE ALLOWABLE LIMITS. FABRICATED A NEW PANEL IAW SRM 53-10-20 AND   DWG 10 A532 79903. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 .
